On the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform Distribution
Sinan Calik
Journal of Mathematics and Statistics, Volume 1, Issue 3, pp. 180–183 · doi.org/10.3844/jmssp.2005.180.183
Abstract
The purpose of this study was to obtain algebraic expressions for n up to 20 for the variances of distribution of the sample range of order statistics from a discrete uniform distribution.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Calik, S. (2005). On the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform Distribution . Journal of Mathematics and Statistics, 1(3), 180–183. https://doi.org/10.3844/jmssp.2005.180.183
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
